# SDR TWRA9633

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FF
- Make and model: Boeing 747282B
- Aircraft serial: 20502
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 8906K15597100
- Condition: Shorted
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON APPROACH, ELECTRICAL BURNING SMELL WAS NOTICED IN COCKPIT AFTER LEFT OUTBOARD LANDING LIGHT WAS TURNED ON DURING TAXI, LIGHT COULD NOT BE TURNED OFF WITH SWITCH.  INSPECTED AREA AND FOUND SWITCH SHORTED AND FIRST INCH OF WIRE TO SWITCH BURNED.  CIRCUIT BREAKER ON P6 PULLED AND COLLARED MEL 33-8-C.  ON 6/2/96 THE SWITCH WAS REPLACED AND WIRE REPAIRED.  OPS CHECK OF LANDING LIGHTS OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
